JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE GENERAL SOLUTION OF A QUARTIC FUNCTIONAL EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE GENERAL SOLUTION OF A QUARTIC FUNCTIONAL EQUATION
Chung, Jukang-K.; Sahoo, Prasanna, K.;
  PDF(new window)
 Abstract
In this paper, we determine the general solution of the quartic equation f(x+2y)+f(x-2y)+6f(x)
 Keywords
additive function;difference operator;Frechet functional equation;n-additive function;quartic map;and quartic functional equation;
 Language
English
 Cited by
1.
STABILITY OF A FUNCTIONAL EQUATION DERIVING FROM QUARTIC AND ADDITIVE FUNCTIONS,;

대한수학회보, 2010. vol.47. 3, pp.491-502 crossref(new window)
2.
STABILITY OF QUADRATIC FUNCTIONAL EQUATIONS IN RANDOM NORMED SPACES,;;;;;

Korean Journal of Mathematics, 2010. vol.18. 4, pp.395-407
3.
APPROXIMATELY QUINTIC AND SEXTIC MAPPINGS ON THE PROBABILISTIC NORMED SPACES,;;;

대한수학회보, 2012. vol.49. 2, pp.339-352 crossref(new window)
4.
Ulam Stability Generalizations of 4th- Order Ternary Derivations Associated to a Jmrassias Quartic Functional Equation on Fréchet Algebras,;

Kyungpook mathematical journal, 2013. vol.53. 2, pp.233-245 crossref(new window)
5.
A Fixed Point Approach to Stability of Quintic Functional Equations in Modular Spaces,;;;;

Kyungpook mathematical journal, 2015. vol.55. 2, pp.313-326 crossref(new window)
6.
A GENERALIZED ADDITIVE-QUARTIC FUNCTIONAL EQUATION AND ITS STABILITY,;;

대한수학회보, 2015. vol.52. 6, pp.1759-1776 crossref(new window)
7.
STABILITY OF QUARTIC SET-VALUED FUNCTIONAL EQUATIONS,;

충청수학회지, 2015. vol.28. 4, pp.635-645 crossref(new window)
8.
APPROXIMATE QUARTIC LIE *-DERIVATIONS,;

한국수학교육학회지시리즈B:순수및응용수학, 2015. vol.22. 4, pp.389-401 crossref(new window)
9.
A FIXED POINT APPROACH TO THE STABILITY OF QUARTIC LIE ∗-DERIVATIONS,;;

Korean Journal of Mathematics, 2016. vol.24. 4, pp.587-600 crossref(new window)
1.
On the stability problem for a mixed type of quartic and quadratic functional equation, Journal of Mathematical Analysis and Applications, 2006, 324, 1, 358  crossref(new windwow)
2.
A GENERALIZED ADDITIVE-QUARTIC FUNCTIONAL EQUATION AND ITS STABILITY, Bulletin of the Korean Mathematical Society, 2015, 52, 6, 1759  crossref(new windwow)
3.
The Hyers-Ulam-Rassias stability of the quartic functional equation in fuzzy β-normed spaces, Journal of Inequalities and Applications, 2015, 2015, 1  crossref(new windwow)
4.
STABILITY OF QUARTIC SET-VALUED FUNCTIONAL EQUATIONS, Journal of the Chungcheong Mathematical Society, 2015, 28, 4, 635  crossref(new windwow)
5.
On periodic decomposition of entire functions of several variables, Aequationes mathematicae, 2014, 88, 1-2, 1  crossref(new windwow)
6.
Non-Archimedean stability of a quadratic functional equation, ANNALI DELL'UNIVERSITA' DI FERRARA, 2013, 59, 2, 319  crossref(new windwow)
7.
APPROXIMATELY QUINTIC AND SEXTIC MAPPINGS ON THE PROBABILISTIC NORMED SPACES, Bulletin of the Korean Mathematical Society, 2012, 49, 2, 339  crossref(new windwow)
8.
A Pexider difference associated to a Pexider quartic functional equation in topological vector spaces, Involve, a Journal of Mathematics, 2013, 6, 4, 505  crossref(new windwow)
9.
Ulam Stability Generalizations of 4th- Order Ternary Derivations Associated to a Jmrassias Quartic Functional Equation on Fréchet Algebras, Kyungpook mathematical journal, 2013, 53, 2, 233  crossref(new windwow)
10.
APPROXIMATE QUARTIC LIE *-DERIVATIONS, The Pure and Applied Mathematics, 2015, 22, 4, 389  crossref(new windwow)
11.
General Cubic-Quartic Functional Equation, Abstract and Applied Analysis, 2011, 2011, 1  crossref(new windwow)
12.
On a bi-quadratic functional equation and its stability, Nonlinear Analysis: Theory, Methods & Applications, 2005, 62, 4, 643  crossref(new windwow)
13.
Stability of a mixed type cubic–quartic functional equation in non-Archimedean spaces, Applied Mathematics Letters, 2010, 23, 10, 1198  crossref(new windwow)
14.
Stability of a Functional Equation Deriving from Cubic and Quartic Functions, Abstract and Applied Analysis, 2008, 2008, 1  crossref(new windwow)
15.
Solution and Stability of Euler-Lagrange-Rassias Quartic Functional Equations in Various Quasinormed Spaces, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
16.
The Stability of the Quartic Functional Equation in Random Normed Spaces, Acta Applicandae Mathematicae, 2010, 110, 2, 797  crossref(new windwow)
17.
Hyers–Ulam–Rassias stability of Cauchy–Jensen functional equation in RN-spaces, Mathematical Sciences, 2015, 9, 2, 71  crossref(new windwow)
18.
Approximate Quartic and Quadratic Mappings in Quasi-Banach Spaces, International Journal of Mathematics and Mathematical Sciences, 2011, 2011, 1  crossref(new windwow)
19.
Approximately Quintic and Sextic Mappings Formr-Divisible Groups into Ŝerstnev Probabilistic Banach Spaces: Fixed Point Method, Discrete Dynamics in Nature and Society, 2011, 2011, 1  crossref(new windwow)
20.
A Fixed Point Approach to Stability of Quintic Functional Equations in Modular Spaces, Kyungpook mathematical journal, 2015, 55, 2, 313  crossref(new windwow)
21.
Approximation of a Cauchy-Jensen Additive Functional Equation in Non-Archimedean Normed Spaces, Acta Mathematica Scientia, 2012, 32, 6, 2247  crossref(new windwow)
22.
On a Jensen-cubic functional equation and its Hyers–Ulam stability, Acta Mathematica Sinica, English Series, 2015, 31, 12, 1929  crossref(new windwow)
23.
Non-Archimedean Hyers-Ulam Stability of an Additive-Quadratic Mapping, Discrete Dynamics in Nature and Society, 2012, 2012, 1  crossref(new windwow)
24.
A functional equation having monomials as solutions, Applied Mathematics and Computation, 2010, 216, 1, 87  crossref(new windwow)
25.
Stability of a Quartic Functional Equation, The Scientific World Journal, 2014, 2014, 1  crossref(new windwow)
26.
A generalized mixed type of quartic–cubic–quadratic–additive functional equations, Ukrainian Mathematical Journal, 2011, 63, 3, 461  crossref(new windwow)
27.
A FIXED POINT APPROACH TO THE STABILITY OF QUARTIC LIE ∗-DERIVATIONS, Korean Journal of Mathematics, 2016, 24, 4, 587  crossref(new windwow)
28.
Stability for the Mixed Type of Quartic and Quadratic Functional Equations, Journal of Function Spaces, 2014, 2014, 1  crossref(new windwow)
29.
Solution and Stability of a Mixed Type Cubic and Quartic Functional Equation in Quasi-Banach Spaces, Abstract and Applied Analysis, 2009, 2009, 1  crossref(new windwow)
30.
On the stability of general cubic-quartic functional equations in Menger probabilistic normed spaces, Journal of Mathematical Physics, 2009, 50, 12, 123301  crossref(new windwow)
 References
1.
Symmetric second differences in product form on groups. Topics in mathematical analysis, pp.1-22

2.
Functional equations in several variables,

3.
Bul. Isnt. Politech. Iasi, vol.10. 1-2, pp.27-28

4.
An introduction to the theory of functional equations and inequalities,

5.
Convolution type functional equation on topological abelian groups,

6.
Glasnik Matematicki, vol.34. 54;2, pp.243-252